Works (6)

2007 journal article

Comparison between stochastic and deterministic selection-mutation models

Mathematical Biosciences and Engineering, 4(2), 133–157.

By: A. Ackleh & S. Hu

Source: NC State University Libraries
Added: August 6, 2018

2007 journal article

On a nonlinear size-structured phytoplankton-zooplankton aggregation model

Dynamics of Continuous, Discrete & Impulsive Systems. Series A, Mathematical Analysis, 14(2), 265–285.

By: A. Ackleh, K. Deng & S. Hu

Source: NC State University Libraries
Added: August 6, 2018

2006 journal article

A structured erythropoiesis model with nonlinear cell maturation velocity and hormone decay rate

Mathematical Biosciences, 204(1), 21–48.

By: A. Ackleh, K. Deng, K. Ito & J. Thibodeaux

Source: NC State University Libraries
Added: August 6, 2018

2002 journal article

A finite difference approximation for a coupled system of nonlinear size-structured populations

Nonlinear Analysis, 50(6), 727–748.

By: A. Ackleh, H. Banks & K. Deng

Source: NC State University Libraries
Added: August 6, 2018

1997 journal article

Modeling aggregation and growth processes in an algal population model: analysis and computations

Journal of Mathematical Biology, 35(4), 480–502.

By: A. Ackleh & B. Fitzpatrick

Source: NC State University Libraries
Added: August 6, 2018

1997 journal article

Parameter estimation in a structured algal coagulation fragmentation model

Nonlinear Analysis, 28(5), 837–854.

By: A. Ackleh

Source: NC State University Libraries
Added: August 6, 2018